# SDR ABXA000112

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control
- Part number: 800403
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INDICATED UNSAFE POSITION ON GEAR EXTENSION.  MAIN GEAR DOWNLOCK SWITCH INDICATES GREEN.  GEAR WARNING HORN COULD NOT BE SILENCED.  PULLED P26 AND SILENCED HORN.  LANDING UNEVENTFUL.  CREW RECYCLED GEAR.  RERACKED PROX CONTROL BOX.  OPS CHECKED GOOD.  EVIDENCE OF WATER ON TOP OF BOX.  REPLACED WITH PROX CONTROL BOX FROM FLY AWAY KIT.  OPS CHECKED GOOD IAW DC9 MM 32-60-01.
